Skip to Main content Skip to Navigation
Journal articles

Perturbed Markov chains

Abstract : We study irreducible time-homogenous Markov chains with finite state space in discrete time. We obtain results on the sensitivity of the stationary distribution and other statistical quantities with respect to perturbations of the transition matrix. We define a new closeness relation between transition matrices, and use graph-theoretic techniques, in contrast with the matrix analysis techniques previously used.
Complete list of metadata
Contributor : Antoine Haldemann Connect in order to contact the contributor
Submitted on : Thursday, March 18, 2010 - 3:13:38 PM
Last modification on : Wednesday, March 31, 2021 - 1:52:08 PM

Links full text




Nicolas Vieille, Eilon Solan. Perturbed Markov chains. Journal of Applied Probability, Cambridge University press, 2003, Vol.40,n°1, pp.107-122. ⟨10.1239/jap/1044476830⟩. ⟨hal-00464967⟩



Record views